# SDR 2002UALA01404

- Difficulty date: September 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 40,453 hours, 12,067 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STATION 773, RBL 62, INBOARD CREASE BEAM HAS CORROSION AT FLOOR BOARD FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED. CORROSION CUT OUT AND DOUBLER INSTALLED.
